# SDR ASAA0956388

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 7,008 hours, 1,984 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0795933
- Condition: Faulted
- Location: E&E Bay
- Part time: 7,008 hours, 1,984 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL ALTN LIGHTS ILLUMINATED ON PREFLIGHT.  ACCOMP PRESS CONT BITE ON BOTH CONT.  ONLY NR 2 FAULT SHOWS FAULT CODE 101.  CLEARED FAULT REF FIM 21 31TASK 803.  NOW NO CURRENT FAULTS PRESENT.  ALL GROUND CHECK'S OK PER SEAMC.  A/C OK TO RETURN TO SERVICE.
